Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kara5129

Veteran Member
  • Total Reviews

    0
  • Content Count

    133
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Kara5129

  • Rank
    Kara

Profile Information

  • Location
    Vermont
  • Interests
    drawing, writing, reading, going to the movies, people-watching, hanging out with friends, going out to dinner, messing around online
  1. Hey everyone, Just wanted to add my experience. Spiro has worked WONDERS for me. I'm 24 and only started breaking out really badly about two years ago. I tried everything, was even on Accutane for a while but couldn't pass my third blood test so had to stop. I finally saw a different doctor, and he said, based on what I told him, that a lot of my acne was hormonal, especially since the worst breakout I ever had was a result of STOPPING the BC pill for a few months. So he put me on Spiro to s
  2. The doctor said it was routine. But everything was fine.
  3. Hmm...I don't know, I broke out two days after the v-beam, in areas that he did do, so I know you can still break out afterwards. But you're right, I don't think it was because of the v-beam.
  4. What's weird, is that I hardly ever breakout on my forehead, so it's clear. So he didn't do my forehead at all, but two days after the v-beam, I broke out a little on my forehead. I mean, no much, nothing to really freak out about, but definitely not normal. I wonder if people usually have these reactions? Or maybe I'm breaking out for entirely different reasons.
  5. Just had the second v-beam treatment. Amazingly enough, I noticed a reduction of redness only two days after this one. (it's now the third day after) I know they increased tbe settings this time, but I was still pretty impressed by the difference. Of course, I stayed puffier and redder directly afterwards for an extra day, as opposed to last time, when I was only puffy for one night. Also, the next morning, my right eye was all puffy and it took forever to go down. Oh, and it hurt a bit more t
  6. Hi everyone! I have a question for anyone who can answer. Okay, I was recently prescribed spiro, and my derm told me to start with 50mg and then bump up to 75mg after two weeks. I've been on spiro for a month, and only became clear for about a week after bumping up to 75mg. Then I just started breaking out again in the fourth week, all over my chin. So I decided to take a fourth pill today (100mg), officially the fifth week, but should I be taking the 100 all at once? Or split it up like ot
  7. Well, I'm nearing the end of my third week on spiro. Last Wednesday I upped the dosage to 75 mg, like my doctor told me, and I haven't broken out at all this week. My face hasn't felt so smooth in a long time. I'm kind of afraid to get excited. So many people have said that spiro worked for them for about a month or so, and then no matter how much they took, they broke out again. But so far, so good.
  8. wow...well, that gives me some hope. How many mg did you take?
  9. Did anyone here breakout really bad after they quit smoking? And if so, how long till it calmed down?
  10. Soo...you didn't have an initial breakout...so is it a bad sign I'm breaking out more than usual? Anyone here have an initial breakout that went away?
  11. Another question for anyone who's taken Spiro... If you start to break out a lot more after the first week, should you continue? Or is that a sign that the pill is not working for you? Just wondering because I'm breaking out more than usual, and I can't figure out if it's because of Spiro or because I just quit smoking...(I don't feel stressed because of it, but people have reported breaking out badly for a while after quitting.) However, if it is the Spiro, is it just going to get worse if
  12. Yeah, I've never heard anything about v-beam helping with large pores, either. But somehow, I don't think it would. Sorry. I would still ask your derm though.
  13. About a week has gone by for me, too, and there's no difference in my red marks. But I wasn't bruised either, and I didn't even really get puffy. Plus, I didn't expect to see any changes after the first treatment. I just can't wait to go back in February.
  14. Yeah, one of my big concerns was the fact that I'm stil breaking out. (Not because of V-beam, just in spite of it...it doesn't help with breakouts.) So I was worried every time I went in for treatment, there would be all new red spots. But, really, the red marks I'm most concerned with are the ones I got last year after going off my BC pill, red marks left from all these horrible cysts up and down my cheeks. Well, Accutane cleared up the cysts and I went back on BC, so now things are back to
×